Plan Your SMB 2021 Experience Print and Fill In Each Minisymposia/Contributed Session with Desired Subgroup Abbreviation

Americas (PDT)	Europe / Africa (BST)	Asia / Oceania (KST)	Day 1 Monday (Tuesday)	Day 2 Tuesday (Wednesday)	Day 3 Wednesday (Thursday)	Day 4 Thursday (Friday)
07:45am	03:45pm	11:45pm (next day)	Opening & welcome	NSF Mathematical Biology	Journal of Mathematical Biology Info Session	Bulletin of Mathematical Biology Info Session
08:15am	04:15pm	12:15am (next day)	Plenary 1 Carrie Diaz Eaton Minisymposium 1	Plenary 4 George Karniadakis Minisymposium 7	Plenary 7 Timothy Elston Minisymposium 13	Plenary 10 David Basanta Minisymposium 19
09:30am	05:30pm	01:30am (next day)				
11:00am	07:00pm	03:00am (next day)	NSF Mathematical Biology	Bulletin of Mathematical Biology Info Session	Break (30 minutes)	Journal of Mathematical Biology Info Session
11:30am	07:30pm	03:30am (next day)	Minisymposium 2	Minisymposium 8	Minisymposium 14	Minisymposium 20
01:00pm	09:00pm	05:00am (next day)	Mentoring luncheon (Americas)	Subgroup meetings	SMB meeting	Career fair & DEI Discussions
02:15pm	10:15pm	06:15am (next day)	DEI panel	Contributed talks 4	Contributed talks 7	Special session 1: Mathematical Biology in Industry
03:15pm	11:15pm	07:15am (next day)	Contributed talks 1	Poster session 2	Poster session 4	SIAM (1.5 hrs) Special session 2: Mathematics in Medicine (1.5 hrs
04:15pm	12:15am (next day)	08:15am (next day)	Plenary 2 Denise Kirschner	Plenary 5 Michael Savageau	Plenary 8 Leah Edelstein-Keshet	
05:15pm	01:15am (next day)	09:15am (next day)	Break (30 minutes)			Awards Ceremony & Closing Remarks
05:45pm	01:45am (next day)	09:45am (next day)	Minisymposium 3	Minisymposium 9	Minisymposium 15	Subgroup/Theme Abbreviations
07:15pm	03:15am (next day)	11:15am (next day)	Break (30 minutes)			CBBS
07:45pm		11:45am (next day)	Minisymposium 4	Minisymposium 10	Minisymposium 16	Complex Biological & Biomedical Systems CDEV
09:15pm		01:15pm (next day)	Mentoring luncheon (Asia/Oceania)	Subgroup meeting	SMB meeting	Cell & Developmental Biology DDMB
10:30pm		02:30pm (next day)	Contributed talks 2	Contributed talks 5	Contributed talks 8	Data Driven Modeling in Biology ECOP
11:30pm		03:30pm (next day)	Poster session 1	Poster session 3	Poster session 5	Population Dynamics & Ecology
01:15am (next day)	09:15am (next day)	05:15pm (next day)	Plenary 3 Presentations from Paper Prize Winners	Plenary 6 Jennifer A. Flegg	Plenary 9 Anita Layton	Education EVOP Population Dynamics & Evolution
	10:15am (next day)	•	Minisymposium 5	Minisymposium 11	Minisymposium 17	IMMU Immunobiology & Infection MEPI
	11:45am (next day)		Break (30 minutes)			Mathematical Epidemiology
	12:15pm (next day)		Minisymposium 6	Minisymposium 12	Minisymposium 18	MFBM Methods for Biological Modeling MMPB
	01:45pm (next day)		Mentoring luncheon (Europe/Africa)	Subgroup meeting	Book Publishing @ Springer	Multiscale Modeling in Physiology & Biophysics
	02:45pm (next day)		Contributed talks 3	Contributed talks 6	Contributed talks 9	NEUR Mathematical Neuroscience ONCO